# SDR IPXA2018100194543

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 54,979 hours, 17,789 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: 1st Stage Hpt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A BORESCOPE INSPECTION ON THE NR 2 ENGINE IAW PMC 6. FOUND 1ST STAGE HPT BLADE MISSING MATERIAL ON THE LEADING EDGE,  MEASURING DIMENSION GREATER THAN 5 EDGE HOLES IAW MM 72-00-00-206-363-H00, TABLE 680 FOR MAX SERVICABLE LIMITS.
